# SDR SWAA2022030746145

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I STR 19R HAS CRACKED GUSSET / REMOVED AND REPLACED GUSSET IN FWD CARGO COMPARTMENT STR 19 STA 500I IAW BOEING 737 DWG 143A7902 REV- AND SRM 51-40-02 A TAG# # A38377
